# SDR SWAA2017032312748

- Difficulty date: March 10, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,488 hours, 24,438 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN LBL 25 AND LBL 45 AT CENTER WING BOX.  REPAIRED WEB IAW SRM.
